# SDR CALA0500440

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 20,475 hours, 7,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Corroded
- Location: Sta 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON OUTER SKIN OF RT GTE AIRPHONE ANTENNA CUTOUT, STA 1500-1520, S28R TO S29R. THE CORRODED AREA WAS CUT OUT AND AN INTERIM REPAIR WAS INSTALLED IAW ECRA 5330-03507.  A DIP WAS ISSUED TO ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS.
